Alert archive / Oklahoma / Tornado Warnings in 2026

Tornado Warning 16, NWS Tulsa, OK

March 11, 2026Haskell County, Latimer County, LeFlore County, Oklahoma

NWS Tulsa, OK issued this tornado warning at Mar 11, 2026, 12:29 AM CDT for Haskell County, Latimer County, LeFlore County, Oklahoma. It was in force for 31 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Mar 11, 2026, 12:29 AM CDT (05:29 UTC)
Expired
Mar 11, 2026, 1:00 AM CDT
In force
31 min
Issued by
NWS Tulsa, OK
Area
Storm-based polygon
Tornado
Radar indicated
Hail
0.75 in

Counties Haskell County, OK, Latimer County, OK, LeFlore County, OK

The radar

The Western Arkansas radar (KSRX), 71 km from the middle of the area, began a volume at 05:34 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jan 8, 8:30 AM CSTTornado WatchSPC243 days
Mar 10, 10:18 PM CDTTornado WatchSPC7 hr

The nearest sounding before it

Norman, OK (KOUN), launched 00:00Z, 5.5 hours before the alert went out and 214 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Norman, OK at 00:00Z on 2026-03-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2176 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Norman, OK at 00:00Z on 2026-03-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 133 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2176 J/kg
Mixed-layer CIN
-8 J/kg
Mixed-layer LCL
1175 m above ground
0-6 km bulk shear
60 kt
0-1 km storm-relative helicity
133 m²/s²
0-3 km storm-relative helicity
184 m²/s²
Significant tornado parameter
2.1
Supercell composite
10.4

Open this sounding in Storm Lab

The text

As transmitted.

717 
WFUS54 KTSA 110529
TORTSA
OKC061-077-079-110600-
/O.NEW.KTSA.TO.W.0016.260311T0529Z-260311T0600Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Tulsa OK
1229 AM CDT Wed Mar 11 2026

The National Weather Service in Tulsa has issued a

* Tornado Warning for...
  Southeastern Haskell County in southeastern Oklahoma...
  Northeastern Latimer County in southeastern Oklahoma...
  Northwestern Le Flore County in southeastern Oklahoma...

* Until 100 AM CDT.

* At 1229 AM CDT, a severe thunderstorm capable of producing a
  tornado was located 5 miles west of Red Oak, moving northeast at 45
  mph.

  HAZARD...Tornado.

  SOURCE...Radar indicated rotation.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely.

* Locations in or near the path include...
  Mc Curtain...                     Keota...
  Red Oak...                        Panola...
  Mccurtain...                      Milton...
  Lequire...                        

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

This cluster of thunderstorms is capable of producing tornadoes and
widespread significant wind damage. Do not wait to see or hear the
tornado. For your protection move to an interior room on the lowest
floor of a building.

&&

LAT...LON 3484 9517 3491 9527 3530 9498 3513 9473
TIME...MOT...LOC 0529Z 221DEG 40KT 3493 9517 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN

$$

Mejia
2 follow-up statements
154 
WWUS54 KTSA 110544
SVSTSA

Severe Weather Statement
National Weather Service Tulsa OK
1244 AM CDT Wed Mar 11 2026

OKC061-077-079-110600-
/O.CON.KTSA.TO.W.0016.000000T0000Z-260311T0600Z/
Haskell OK-Latimer OK-Le Flore OK-
1244 AM CDT Wed Mar 11 2026

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 100 AM CDT FOR
SOUTHEASTERN HASKELL...NORTHEASTERN LATIMER AND NORTHWESTERN LE FLORE
COUNTIES...

At 1244 AM CDT, a severe thunderstorm capable of producing a tornado
was located 5 miles southeast of Lequire, moving northeast at 45 mph.

HAZARD...Tornado.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

Locations in or near the path include...
Mc Curtain...                     Mccurtain...
Keota...                          Milton...
Lequire...                        

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

This cluster of thunderstorms is capable of producing tornadoes and
widespread significant wind damage. Do not wait to see or hear the
tornado. For your protection move to an interior room on the lowest
floor of a building.

&&

LAT...LON 3494 9502 3507 9515 3530 9498 3513 9473
TIME...MOT...LOC 0544Z 221DEG 40KT 3506 9504 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN

$$

Mejia
787 
WWUS54 KTSA 110551
SVSTSA

Severe Weather Statement
National Weather Service Tulsa OK
1251 AM CDT Wed Mar 11 2026

OKC061-077-079-110601-
/O.EXP.KTSA.TO.W.0016.000000T0000Z-260311T0600Z/
Haskell OK-Latimer OK-Le Flore OK-
1251 AM CDT Wed Mar 11 2026

...THE TORNADO WARNING FOR SOUTHEASTERN HASKELL...NORTHEASTERN
LATIMER AND NORTHWESTERN LE FLORE COUNTIES WILL EXPIRE AT 100 AM
CDT...

The tornadic thunderstorm which prompted the warning has weakened. 
Therefore, the warning will be allowed to expire.  However, gusty 
winds are still possible with this thunderstorm.

A Tornado Watch remains in effect until 400 AM CDT for southeastern
Oklahoma.

&&

LAT...LON 3494 9502 3507 9515 3530 9498 3513 9473
TIME...MOT...LOC 0551Z 221DEG 40KT 3512 9498 

$$

Mejia

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this tornado warning went out at Mar 10, 10:46 PM CDT, 1 hour 43 minutes earlier. Its key messages:

  • Updated at 1050 PM CDT Tue Mar 10 2026
  • Showers and storms end from north to south through the day Wednesday.
  • Strong cold front passes Wednesday and a light freeze may occur for a few areas in northeast Oklahoma and northwest Arkansas Thursday morning.
  • Fire weather concerns may return by late week with dry weather and warming temperatures.
Area forecast discussion, Mar 10, 10:46 PM CDT, 1 hour 43 minutes before
Area Forecast Discussion
National Weather Service Tulsa OK
1046 PM CDT Tue Mar 10 2026

...New SHORT TERM, LONG TERM...

.KEY MESSAGES...
Updated at 1050 PM CDT Tue Mar 10 2026

 - Showers and storms end from north to south through the day
   Wednesday.

 - Strong cold front passes Wednesday and a light freeze may
   occur for a few areas in northeast Oklahoma and northwest
   Arkansas Thursday morning.

 - Fire weather concerns may return by late week with dry weather
   and warming temperatures.

&&

.SHORT TERM...
(Through Wednesday)
Issued at 1050 PM CDT Tue Mar 10 2026

Ongoing storms will continue eastward overnight with a continued
severe weather risk. The bulk of stronger convection will be east
of the local forecast area early in the day, however the cold
frontal passage into the afternoon may support a few isolated to
scattered showers and storms. Overall the heaviest rainfall will
end early in the day with gusty northerly winds and cooler
temperatures spreading southward through the day.

&&

.LONG TERM...
(Wednesday Night through Tuesday)
Issued at 1050 PM CDT Tue Mar 10 2026

The overall pattern aloft will transition to stronger western
CONUS ridging and the downstream northwesterly flow across the
central CONUS will feature fairly frequent frontal passages with
minimal moisture return in their advance. The trends will
generally be cooler temps through mid week with a warm up late
week ahead of Saturday cold front. Cool down again late in the
weekend into early next week and dry weather is likely to
continue. Periodic gusty winds and drying fine fuels will raise
grassland fire concerns at times.

&&

.AVIATION...
(00Z TAFS)
Issued at 634 PM CDT Tue Mar 10 2026

Not too many changes were made to the previous TAFs. A line of
strong and severe thunderstorms will move from west to east
across the terminals from mid evening tonight into early
Wednesday morning, with a period of IFR conditions and strong VRB
wind gusts. An abrupt wind shift and increase in speed and gusts
will occur at all sites from Wednesday morning and through the
afternoon following a strong cold frontal passage. MVFR ceilings
should occur with the front at most sites, but should trend to VFR
by early to mid afternoon for OK TAF sites, with MVFR hanging on
through later afternoon or early evening for AR TAF sites.

Mejia

&&

.PRELIMINARY POINT TEMPS/POPS...
TUL   83  55  64  34 /  10  80  30   0
FSM   80  62  73  36 /  10 100  60   0
MLC   79  59  70  35 /  10  90  20   0
BVO   86  50  59  29 /  10  60  30   0
FYV   78  55  69  30 /  10  90  60   0
BYV   78  55  67  33 /  10  90  70   0
MKO   80  55  68  32 /  10  80  30   0
MIO   80  52  59  30 /  10  80  60   0
F10   81  55  68  34 /  10  80  20   0
HHW   78  61  73  37 /  10  90  40   0

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...None.
AR...None.
&&

SHORT TERM...07
LONG TERM....07
AVIATION...67
Hazardous weather outlook, Mar 10, 6:02 PM CDT, 6 hours 27 minutes before
Hazardous Weather Outlook
National Weather Service Tulsa OK
602 PM CDT Tue Mar 10 2026

ARZ001-002-010-011-019-020-029-OKZ049-053>076-112315-
Adair OK-Benton AR-Carroll AR-Cherokee OK-Choctaw OK-Craig OK-
Crawford AR-Creek OK-Delaware OK-Franklin AR-Haskell OK-Latimer OK-
Le Flore OK-Madison AR-Mayes OK-McIntosh OK-Muskogee OK-Nowata OK-
Okfuskee OK-Okmulgee OK-Osage OK-Ottawa OK-Pawnee OK-Pittsburg OK-
Pushmataha OK-Rogers OK-Sebastian AR-Sequoyah OK-Tulsa OK-Wagoner OK-
Washington OK-Washington AR-
602 PM CDT Tue Mar 10 2026

...SEVERE WEATHER POTENTIAL THIS EVENING AND OVERNIGHT...

This Outlook is for Northwest and West Central Arkansas as well as
much of Eastern Oklahoma.

.DAY ONE...Tonight.
TORNADO.
	RISK...Elevated.
	AREA...Eastern Oklahoma and Western Arkansas.
	ONSET...After 7 PM.

SEVERE THUNDERSTORM.
	RISK...Elevated.
	AREA...Eastern Oklahoma and Western Arkansas.
	ONSET...After 7 PM.

HEAVY RAIN.
	RISK...Limited.
	AREA...Eastern Oklahoma.
	ONSET...After 7 PM.

DISCUSSION...
Numerous thunderstorms will spread across eastern Oklahoma and
northwest Arkansas this evening through the early morning hours
on Wednesday. Severe weather potential will accompany the storms
as the spread eastward. Locally intense and damaging winds are
possible within the line of storms along with risk of quickly
developing tornadoes. Isolated large hail will be possible primarily
across eastern Oklahoma. Locally heavy rainfall can also be
expected with the heaviest rains forecast across southeast
Oklahoma. The severe weather risk will end form west to east as
the line of storms pass.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
Activation of the Regional Spotter Network Likely.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.
WEDNESDAY...Thunderstorm...Very High Fire Weather and High Wind Potential.
THURSDAY...High Wind Potential.
FRIDAY...No Hazards.
SATURDAY...High Wind Potential.
SUNDAY...High Fire Weather and High Wind Potential.
MONDAY...No Hazards.

EXTENDED DISCUSSION...
Storms may linger into Wednesday morning across southeast Oklahoma
and western Arkansas ahead of a cold front. The severe weather
threat is expected to have waned by this time. Gusty north to
northwest winds are expected behind a cold front Wednesday, which
could drive a localized fire weather threat in parts of northeast
Oklahoma, depending on how much rain falls tonight.

A pair of low pressure systems are expected to move across the
north central part of the country later this week into the
weekend. Strong south to southwest winds are forecast Thursday
and again Saturday. A strong cold front is then expected to push
through on Sunday, again bringing strong northerly winds. While
vegetation is in a green-up stage, there will be heightened fire
weather concern on warmer and windier days while some dormant
fuels still exist.

weather.gov/tulsa contains additional information.

In the hours before

Special weather statement, Mar 10, 11:20 PM CDT, 1 hour 9 minutes before
Special Weather Statement
National Weather Service Tulsa OK
1120 PM CDT Tue Mar 10 2026

OKZ060-061-064-066-067-110500-
Tulsa OK-Okmulgee OK-Rogers OK-Creek OK-Wagoner OK-
1120 PM CDT Tue Mar 10 2026

...A STRONG THUNDERSTORM WILL IMPACT SOUTHWESTERN ROGERS...
SOUTHEASTERN CREEK...NORTHWESTERN WAGONER...NORTHWESTERN OKMULGEE AND
TULSA COUNTIES THROUGH MIDNIGHT CDT...

At 1120 PM CDT, Doppler radar indicated a strong thunderstorm 6 miles
southeast of Mounds, moving northeast at 45 mph.

HAZARD...Wind gusts up to 50 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down small tree limbs and blow
         around unsecured objects.

Locations in or near the path include...
Beggs...                          Broken Arrow...
Preston...                        Okmulgee...
Sapulpa...                        Verdigris...
Jenks Riverside Airport...        Liberty...
Tulsa...                          Claremore...
Mounds...                         Tulsa International Airport...
Okmulgee State Park...            Hectorville...
Leonard...                        Jenks...
Glenpool...                       Catoosa...
Bixby...                          Slick...

This includes Interstate 44 between mile markers 211 and 249.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Tornado Watch remains in effect until 400 AM CDT for northeastern
Oklahoma.

&&

LAT...LON 3646 9548 3612 9572 3567 9588 3550 9599
      3560 9619 3564 9619 3564 9626 3569 9636
      3625 9594
TIME...MOT...LOC 0420Z 241DEG 41KT 3581 9596

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
Special weather statement, Mar 10, 11:23 PM CDT, 1 hour 6 minutes before
Special Weather Statement
National Weather Service Tulsa OK
1123 PM CDT Tue Mar 10 2026

OKZ049-053-073-110500-
Pittsburg OK-Choctaw OK-Pushmataha OK-
1123 PM CDT Tue Mar 10 2026

...STRONG THUNDERSTORMS WILL IMPACT PUSHMATAHA...CHOCTAW AND SOUTHERN
PITTSBURG COUNTIES THROUGH MIDNIGHT CDT...

At 1122 PM CDT, Doppler radar indicated strong thunderstorms along a
line extending from 2 miles north of Wardville to 5 miles southwest
of Daisy to near Boswell to 7 miles northwest of Sumner. Movement was
east at 35 mph.

HAZARD...Wind gusts of 50 to 55 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down small tree limbs and blow
         around unsecured objects.

Locations in or near the path include...
Snow...                           Mcalester...
Rattan...                         Sobol...
Pittsburg...                      Haywood...
Unger...                          Eubanks...
Corinne...                        Boswell...
Swink...                          Goodland...
Clayton...                        Bache...
Moyers...                         Raymond Gary State Park...
Kosoma...                         Huskey...
Dunbar...                         Finley...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Tornado Watch remains in effect until 400 AM CDT for southeastern
Oklahoma.

&&

LAT...LON 3388 9554 3394 9560 3387 9584 3395 9594
      3415 9598 3416 9578 3450 9578 3451 9567
      3459 9567 3459 9588 3468 9609 3487 9609
      3502 9574 3477 9551 3468 9551 3460 9536
      3416 9515 3394 9516 3396 9523 3387 9529
TIME...MOT...LOC 0422Z 259DEG 30KT 3468 9603 3450 9583 3404 9588 3381
9578

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...55 MPH

Mejia
Local storm report, Mar 10, 11:28 PM CDT, 1 hour 1 minute before
Preliminary Local Storm Report
National Weather Service Tulsa OK
1128 PM CDT Tue Mar 10 2026

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1120 PM     Tstm Wnd Gst     1 SE Inola              36.14N 95.50W
03/10/2026  E60 MPH          Rogers             OK   Amateur Radio

            Inola Hills on 4225 Rd.

&&
Special weather statement, Mar 10, 11:56 PM CDT, 33 minutes before
Special Weather Statement
National Weather Service Tulsa OK
1156 PM CDT Tue Mar 10 2026

OKZ049-070-071-073>075-110530-
Haskell OK-Pittsburg OK-Muskogee OK-Latimer OK-Pushmataha OK-
McIntosh OK-
1156 PM CDT Tue Mar 10 2026

...STRONG THUNDERSTORMS WILL IMPACT NORTHERN PUSHMATAHA...
SOUTHWESTERN HASKELL...SOUTHEASTERN MCINTOSH...LATIMER...EASTERN
PITTSBURG AND SOUTHEASTERN MUSKOGEE COUNTIES THROUGH 1230 AM CDT...

At 1156 PM CDT, Doppler radar indicated strong thunderstorms along a
line extending from 5 miles west of Enterprise to 6 miles north of
Hartshorne to 3 miles north of Stanley to 3 miles southwest of Snow.
Movement was north at 55 mph.

HAZARD...Wind gusts of 50 to 55 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down small tree limbs and blow
         around unsecured objects.

Locations in or near the path include...
Gowen...                          Snow...
Higgins...                        Canadian...
Panola...                         Whitefield...
Tuskahoma...                      Kinta...
Porum...                          Warner...
Stanley...                        Hartshorne...
Haileyville...                    Featherston...
Stigler...                        Kiamichi...
Lequire...                        Eubanks...
Clayton Lake State Park...        Red Oak...

This includes Interstate 40 in Oklahoma between mile markers 271 and
277.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Tornado Watch remains in effect until 400 AM CDT for southeastern
and east central Oklahoma.

&&

LAT...LON 3443 9570 3459 9567 3460 9569 3479 9568
      3521 9571 3553 9532 3522 9505 3468 9506
      3468 9504 3455 9504 3428 9568
TIME...MOT...LOC 0456Z 201DEG 49KT 3521 9548 3494 9557 3459 9548 3437
9547

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...55 MPH

Mejia
Special weather statement, Mar 11, 12:10 AM CDT, 19 minutes before
Special Weather Statement
National Weather Service Tulsa OK
1210 AM CDT Wed Mar 11 2026

ARZ001-010-OKZ058-063-068-069-110600-
Benton AR-Washington AR-Adair OK-Cherokee OK-Delaware OK-Ottawa OK-
1210 AM CDT Wed Mar 11 2026

...STRONG THUNDERSTORMS WILL IMPACT WESTERN BENTON...WESTERN
WASHINGTON...DELAWARE...SOUTHEASTERN OTTAWA...ADAIR AND EASTERN
CHEROKEE COUNTIES THROUGH 100 AM CDT...

At 1210 AM CDT, Doppler radar indicated strong thunderstorms along a
line extending from 3 miles southeast of Bernice State Park to 2
miles southeast of Twin Oaks to 3 miles northeast of Cherokee Landing
State Park. Movement was northeast at 55 mph.

HAZARD...Wind gusts of 50 to 55 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down small tree limbs and blow
         around unsecured objects.

Locations in or near the path include...
Adair State Park...               Jay...
Northwest Arkansas Regional Air...Honey Creek State Park...
Cincinnati...                     Lake Eucha State Park...
Savoy...                          Tontitown...
Maryetta...                       Cayuga...
Cave Springs...                   Zena...
Wedington...                      Gallitin...
Scraper...                        Lincoln...
Highfill...                       Kansas...
Vaughn...                         Siloam Springs...

This includes Interstate 49 between mile markers 90 and 93.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Tornado Watch remains in effect until 400 AM CDT for northwestern
Arkansas...and northeastern and east central Oklahoma.

&&

LAT...LON 3671 9462 3650 9462 3650 9420 3638 9419
      3588 9430 3575 9494 3614 9487 3665 9491
TIME...MOT...LOC 0510Z 244DEG 47KT 3661 9484 3616 9479 3580 9487

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...55 MPH
Special weather statement, Mar 11, 12:23 AM CDT, 6 minutes before
Special Weather Statement
National Weather Service Tulsa OK
1223 AM CDT Wed Mar 11 2026

OKZ049-072>076-110615-
Haskell OK-Pittsburg OK-Latimer OK-Sequoyah OK-Pushmataha OK-
Le Flore OK-
1223 AM CDT Wed Mar 11 2026

...STRONG THUNDERSTORMS WILL IMPACT EASTERN PUSHMATAHA...HASKELL...
SOUTH CENTRAL SEQUOYAH...LATIMER...LE FLORE AND NORTHEASTERN
PITTSBURG COUNTIES THROUGH 115 AM CDT...

At 1223 AM CDT, Doppler radar indicated strong thunderstorms along a
line extending from 2 miles southwest of Quinton to 12 miles
northeast of Fort Towson. Movement was northeast at 65 mph.

HAZARD...Wind gusts of 50 to 55 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down small tree limbs and blow
         around unsecured objects. Minor hail damage to vegetation
         is possible.

Locations in or near the path include...
Kanima...                         Octavia...
Whitefield...                     Panola...
Cameron...                        Spiro...
Big Cedar...                      Mc Curtain...
Panama...                         Howe...
Whitesboro...                     Lequire...
Gans...                           Clayton Lake State Park...
Bokoshe...                        Red Oak...
Damon...                          Robbers Cave State Park...
Quinton...                        Wilburton...

This includes Interstate 40 in Oklahoma between mile markers 306 and
318.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Tornado Watch remains in effect until 400 AM CDT for southeastern
and east central Oklahoma.

&&

LAT...LON 3515 9555 3527 9523 3529 9520 3552 9464
      3488 9445 3452 9446 3451 9504 3425 9505
      3424 9515 3416 9515 3416 9521
TIME...MOT...LOC 0523Z 244DEG 57KT 3510 9541 3411 9508

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...55 MPH

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 10, 9:12 PM CDTSpecial Weather StatementTSACreek63 min
Mar 10, 9:28 PM CDTSpecial Weather StatementTSAPawnee32 min
Mar 10, 9:56 PM CDTSpecial Weather StatementTSAOkfuskee49 min
Mar 10, 10:05 PM CDTSevere Thunderstorm WarningTSACreek, Okmulgee25 min
Mar 10, 10:20 PM CDTSevere Thunderstorm WarningTSACreek, McIntosh, Okfuskee, Okmulgee40 min
Mar 10, 10:38 PM CDTSpecial Weather StatementTSAOsage37 min
Mar 10, 10:40 PM CDTSpecial Weather StatementTSATulsa35 min
Mar 10, 10:57 PM CDTSpecial Weather StatementTSAMcIntosh33 min
Mar 10, 11:01 PM CDTSpecial Weather StatementTSACraig29 min
Mar 10, 11:05 PM CDTSpecial Weather StatementTSAWagoner25 min
Mar 10, 11:09 PM CDTSevere Thunderstorm WarningTSAMayes, Rogers, Wagoner36 min
Mar 10, 11:12 PM CDTSevere Thunderstorm WarningTSAMcIntosh, Muskogee, Okmulgee, Wagoner28 min
Mar 10, 11:20 PM CDTSpecial Weather StatementTSAOkmulgee, Rogers, Tulsa40 min
Mar 10, 11:23 PM CDTSpecial Weather StatementTSAChoctaw, Pittsburg, Pushmataha37 min
Mar 10, 11:29 PM CDTSevere Thunderstorm WarningTSACherokee, Mayes, Wagoner31 min
Mar 10, 11:33 PM CDTSevere Thunderstorm WarningTSACraig, Delaware, Mayes27 min
Mar 10, 11:36 PM CDTSevere Thunderstorm WarningTSAAdair, Cherokee, Muskogee, Wagoner39 min
Mar 10, 11:47 PM CDTSevere Thunderstorm WarningTSAChoctaw, Pushmataha43 min
Mar 10, 11:53 PM CDTSevere Thunderstorm WarningTSAAdair, Cherokee, Craig, Delaware, Mayes, Ottawa18 min
Mar 10, 11:56 PM CDTSpecial Weather StatementTSAHaskell, Latimer34 min
Mar 11, 12:10 AM CDTSpecial Weather StatementTSAAdair, Delaware50 min
Mar 11, 12:23 AM CDTSpecial Weather StatementTSAHaskell, Latimer, LeFlore52 min
Mar 11, 12:38 AM CDTSpecial Weather StatementTSASequoyah37 min
Mar 11, 12:42 AM CDTTornado WarningTSAHaskell, Latimer, LeFlore8 min
Mar 11, 12:58 AM CDTTornado WarningTSALeFlore, Sequoyah32 min
Mar 11, 1:00 AM CDTSevere Thunderstorm WarningTSAAdair, Sequoyah45 min
Mar 11, 1:24 AM CDTSevere Thunderstorm WarningTSALeFlore51 min
Mar 11, 1:36 AM CDTSevere Thunderstorm WarningTSALeFlore13 min
Mar 11, 9:49 AM CDTRiver Flood AdvisoryTSACherokee22 hr

Nearby

Tornado Warnings in Oklahoma, 2026Every tornado warning in 2026Tornadoes in 2026

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.